# SDR LR7A2013032500464

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Scoop
- Part number: 339667
- Condition: Cracked
- Location: Intake
- Component: Intake
- Component part number: 339666
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND UNDERDECK AIR CONDITIONER INTAKE CRACKED; FS 182 RBL 58, WL 168.  WELD REPAIR ACCOMPLISHED IAW MEA 382-21-12-094.
